# SDR UIEA2021042601003

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 96,187 hours, 22,757 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING WE DISCONNECTED ELECTRICAL POWER AND WE GOT APU FAULT LIGHT( RESTARTED APU, TRANSFERED POWER FROM GROUND TO APU TWO TIMES NO FAULTS AT THIS TIME IAW AMM 49-11-01. )
